TUHH Open Research
Help
  • Log In
    New user? Click here to register.Have you forgotten your password?
  • English
  • Deutsch
  • Communities & Collections
  • Publications
  • Research Data
  • People
  • Institutions
  • Projects
  • Statistics
  1. Home
  2. TUHH
  3. Publication References
  4. Dirichlet forms for singular diffusion in higher dimensions
 
Options

Dirichlet forms for singular diffusion in higher dimensions

Publikationstyp
Journal Article
Date Issued
2015-12-01
Sprache
English
Author(s)
Freiberg, Uta  
Seifert, Christian  orcid-logo
Institut
Mathematik E-10  
TORE-URI
http://hdl.handle.net/11420/7222
Journal
Journal of evolution equations  
Volume
15
Issue
4
Start Page
869
End Page
878
Citation
Journal of Evolution Equations 4 (15): 869-878 (2015-12-01)
Publisher DOI
10.1007/s00028-015-0284-4
Scopus ID
2-s2.0-84948069443
We describe singular diffusion in bounded subsets ΩΩ of ℝⁿRn by form methods and characterize the associated operator. We also prove positivity and contractivity of the corresponding semigroup. This results in a description of a stochastic process moving according to classical diffusion in one part of ΩΩ, where jumps are allowed through the rest of ΩΩ.
Subjects
35Hxx
35J70
47A07
47D06
60J45
TUHH
Weiterführende Links
  • Contact
  • Send Feedback
  • Cookie settings
  • Privacy policy
  • Impress
DSpace Software

Built with DSpace-CRIS software - Extension maintained and optimized by 4Science
Design by effective webwork GmbH

  • Deutsche NationalbibliothekDeutsche Nationalbibliothek
  • ORCiD Member OrganizationORCiD Member Organization
  • DataCiteDataCite
  • Re3DataRe3Data
  • OpenDOAROpenDOAR
  • OpenAireOpenAire
  • BASE Bielefeld Academic Search EngineBASE Bielefeld Academic Search Engine
Feedback